# SDR QXEA0001632

- Difficulty date: May 26, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Drive Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- STAB DRIVE FITTING HAS CRACKED BRACKET BETWEEN FORWARD LUGS ON BOTTOM SIDE.  REPAIRED IAW FOKKER SRM 51-31-01.
